# SDR MALA040675

- Difficulty date: November 4, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 32,967 hours, 27,737 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Worn
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IS HARD TO CONTROL WHILE BRAKING.  A/C WILL NOT TURN RIGHT WHILE BRAKING, ALSO BRAKES MAKING A HOWLING NOISE.  MAINTENANCE FOUND RIGHT O/B MAIN TIRE BEARINGS EXCESSIVELY WORN, CAUSING TIRE TO WOBBLE AND BRAKES TO HOWL.  REPLACED RIGHT O/B MAIN TIRE AND BRAKE ASSEMBLY.  ALL CHECKS GOOD AT THIS TIME.
